Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101593
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOsipov, A. V.en
dc.date.accessioned2021-08-31T14:58:19Z-
dc.date.available2021-08-31T14:58:19Z-
dc.date.issued2019-
dc.identifier.citationOsipov A. V. On selective sequential separability of function spaces with the compact-open topology / A. V. Osipov. — DOI 10.15672/HJMS.2018.635 // Hacettepe Journal of Mathematics and Statistics. — 2019. — Vol. 48. — Iss. 6. — P. 1761-1766.en
dc.identifier.issn2651477X-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85077523515&doi=10.15672%2fHJMS.2018.635&partnerID=40&md5=e9c566f89427591a05af93daecfe1de7
dc.identifier.otherhttps://dergipark.org.tr/tr/download/article-file/568926m
dc.identifier.urihttp://hdl.handle.net/10995/101593-
dc.description.abstractFor a Tychonoff space X, we denote by Ck (X) the space of all real-valued continuous functions on X with the compact-open topology. A subset A ⊂ X is said to be sequentially dense in X if every point of X is the limit of a convergent sequence in A. A space Ck (X) is selectively sequentially separable (in Scheepers’ terminology: Ck (X) satisfies Sfin(S, S)) if whenever (Sn: n ∈ N) is a sequence of sequentially dense subsets of Ck (X), one can pick finite Fn ⊂ Sn (n ∈ N) such that∪ {Fn: n ∈ N} is sequentially dense in Ck (X). In this paper, we give a characterization for Ck (X) to satisfy Sfin(S, S). © 2019, Hacettepe University. All rights reserved.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherHacettepe Universityen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceHacettepe J. Math. Stat.2
dc.sourceHacettepe Journal of Mathematics and Statisticsen
dc.subjectCOMPACT-OPEN TOPOLOGYen
dc.subjectFUNCTION SPACEen
dc.subjectPROPERTY Α2en
dc.subjectPROPERTY Α4en
dc.subjectS1(S,S)en
dc.subjectSELECTIVELY SEQUENTIALLY SEPARABLEen
dc.subjectSEQUENTIALLY DENSE SETen
dc.titleOn selective sequential separability of function spaces with the compact-open topologyen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15672/HJMS.2018.635-
dc.identifier.scopus85077523515-
local.contributor.employeeOsipov, A.V., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Ekaterinburg, 620219, Russian Federation
local.description.firstpage1761-
local.description.lastpage1766-
local.issue6-
local.volume48-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Ekaterinburg, 620219, Russian Federation
local.identifier.pure11900979-
local.identifier.pure09f9d4d2-8975-49dd-8e87-6b18a424dc09uuid
local.identifier.eid2-s2.0-85077523515-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85077523515.pdf176,77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.